# SDR SWAA021302

- Difficulty date: June 11, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 60,566 hours, 65,110 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 6546429
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING OTBD FLAP, INBD TRACK, OTBD AFT TRACK ATTACH HOLE CRACKED.  REMOVED AND REPLACED NR 2 FLAP TRACK PER MM.
